Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Infectious Diseases
Volume 2011, Article ID 356370, 3 pages
http://dx.doi.org/10.1155/2011/356370
Case Report

Vancomycin-Associated Leukocytoclastic Vasculitis

1Division of Infectious Diseases, Washington University School of Medicine, St. Louis, MO 63110, USA
2Pharmacy Practice Division, Department of Pharmacy and St. Louis College of Pharmacy, Barnes-Jewish Hospital, MO 63110, USA
3Department of Pathology and Immunology, Washington University School of Medicine, St. Louis, MO 63110, USA

Received 2 May 2011; Accepted 21 May 2011

Academic Editors: W. I. van der Meijden and S. Yazar

Copyright © 2011 Makhawadee Pongruangporn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ten Holder, M. S. Joy, and R. J. Falk, “Cutaneous and systemic manifestations of drug-induced vasculitis,” Annals of Pharmacotherapy, vol. 36, no. 1, pp. 130–147, 2002. View at Google Scholar · View at Scopus
  2. K. Fujikawa, A. Kawakami, T. Hayashi et al., “Cutaneous vasculitis induced by TNF inhibitors: a report of three cases,” Modern Rheumatology, vol. 20, no. 1, pp. 86–89, 2010. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  3. B. A. Solky, L. Pincus, and R. F. Horan, “Vancomycin-induced linear IgA bullous dermatosis: morphology is a key to diagnosis,” Cutis, vol. 73, no. 1, pp. 65–67, 2004. View at Google Scholar · View at Scopus
  4. S. N. Senanayake, D. T. Hardman, and A. C. Miller, “Case of vancomycin-induced linear Immunoglobulin A bullous dermatosis,” Internal Medicine Journal, vol. 38, no. 7, p. 607, 2008. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  5. J. M. Whitworth, I. Thomas, S. A. Peltz, B. C. Sullivan, A. H. Wolf, and A. S. Cytryn, “Vancomycin-induced linear IgA bullous dermatosis (LABD),” Journal of the American Academy of Dermatology, vol. 34, no. 5, pp. 890–891, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. W. D. Rawlinson and C. R. George, “Vancomycin-induced vasculitis,” Medical Journal of Australia, vol. 147, no. 9, p. 470, 1987. View at Google Scholar
  7. E. Felix-Getzik and L. M. Sylvia, “Vancomycin-induced leukocytoclastic vasculitis,” Pharmacotherapy, vol. 29, no. 7, pp. 846–851, 2009. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  8. M. Markman, H. W. Lim, and H. G. Bluestein, “Vancomycin-induced vasculitis,” Southern Medical Journal, vol. 79, no. 3, pp. 382–383, 1986. View at Google Scholar
  9. C. Marshall, A. Street, and K. Galbraith, “Glycopeptide-induced vasculitis—cross-reactivity between vancomycin and teicoplanin,” Journal of Infection, vol. 37, no. 1, pp. 82–83, 1998. View at Publisher · View at Google Scholar · View at Scopus
  10. C. L. Daniel, “Leukocytoclastic vasculitis and Henoch-Schonlein Purpura,” in Arthritis & Allied Conditions, vol. 86, pp. 1793–1797, Lippincott Williams & Wilkins, Philadelphia, Pa, USA, 15th edition, 2005. View at Google Scholar